IJPAM: Volume 76, No. 1 (2012)

EXACT SOLUTIONS FOR A FAMILY OF
BOUSSINESQ EQUATION WITH NONLINEAR DISPERSION

Wei Li$^1$, Jinhua Zhang$^2$, Yunmei Zhao$^3$
$^{1,2,3}$Department of Mathematics
Honghe University
Mengzi, Yunnan, 661100, P.R. CHINA


Abstract. New exact solutions including the solitary wave solutions and periodic wave solutions for a family of Boussinesq equation with nonlinear dispersion are obtained using the Riccati equation mapping method. The results presented in this paper improve the previous results.

Received: August 17, 2011

AMS Subject Classification: 35Q51, 35Q58, 36K65, 34A20

Key Words and Phrases: Boussinesq equation, Riccati equation mapping method, exact solution, solitary wave solution

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 1